# SDR SWAA2021062369139

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AT AFT CARGO BAY BS945 RBL8 WL179. / REMOVED AND INSTALLED RAIL AT AFT CARGO BAY B/S 887 TO 947.5 RBL 8 WL 179 MATERIAL BAC1509-100146 # 7050T76511 IAW SRM 51-40-02 AND DWG 147A7500 REV: - 59899U 13MAY21
